Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 384045, 17 pages
Research Article

Jensen's Functionals on Time Scales

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 5 July 2012; Accepted 6 September 2012

Academic Editor: Ti-Jun Xiao

Copyright © 2012 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matloob Anwar, Rabia Bibi, Martin Bohner, and Josip Pečarić, “Jensen's Functionals on Time Scales,” Journal of Function Spaces and Applications, vol. 2012, Article ID 384045, 17 pages, 2012.